# SDR TAMF20230607034

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 42272
- Aircraft time: 26,040 hours, 3,731 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 25,212 hours, 3,598 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT UNLOADING PROCEDURE THE AFT CARGO DOOR CUT OUT FRAME WAS HIT WITH A LOADER EQUIPMENT, (FRAME 59A BETWEEN STRINGERS 36RH & 40RH), (FRAME 65 BETWEEN STRINGERS 35RH & 38RH). IN ACCORDANCE WITH THE JOB INSTRUCTION CARD NUMBER JIC 332-53-01367 STRUCTURAL REPAIR WAS PERFORMED.
